# SDR SIMA20130817002

- Difficulty date: August 17, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 27,480 hours, 23,831 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Worn
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT IS NOT CHARGING PROPERLY, VIBRATION CAUSE CHARGE LIGHT TO GO OUT.  R & R FLASHLIGHT CRADLE ASSY IAW AMM 33-50-16, OPS CHECKED GOOD AT THIS TIME.
